ON THE ABSOLUTE VALUE OF UNBOUNDED OPERATORS

Boucif, Imene ✉; Dehimi, Souheyb; Mortad, Mohammed Hichem

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: JOURNAL OF OPERATOR THEORY 0379-4024 82 (2) pp. 285-306 2019
  • SJR Scopus - Algebra and Number Theory: Q1
Azonosítók
Szakterületek:
    The primary purpose of the present paper is to investigate when relations of the types vertical bar AB vertical bar = vertical bar A vertical bar vertical bar B vertical bar, vertical bar A +/- B vertical bar <= vertical bar A vertical bar + vertical bar B vertical bar, vertical bar vertical bar A vertical bar - vertical bar B vertical bar vertical bar <= vertical bar A +/- B vertical bar and vertical bar(ReA) over bar vertical bar <= vertical bar A vertical bar (among others) hold in an unbounded operator setting. As consequences, we obtain a characterization of (unbounded) self-adjointness as well as a characterization of invertibility for the class of unbounded normal operators. Some examples accompany our results.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2020-08-14 10:14